Monohedrally knotted tilings of the 3-space

Research output: Contribution to journalArticlepeer-review


We present our simplified version of a result we heard recently in the Dortmund meeting on Discrete Mathematics, July, 1994, given independently by P. Schmidt and by W. Kuperberg.

Original languageEnglish
Pages (from-to)383-386
Number of pages4
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 15 Sep 1997

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Monohedrally knotted tilings of the 3-space'. Together they form a unique fingerprint.

Cite this